Select your text size  for this site here: Small Text Normal Text Large Text Extra Large Text

Note: Some of the graphical elements of this site are only visible to browsers that support accepted web standards. The content of this site is, however, accessible to any browser or Internet device.


Pub. ID 3685

  Internal author     Old internal author  

Title:
Proportional Differentiated Admission Control
Authors:
Salles R. M. and Barria J. A.
Publication:
"Proportional Differentiated Admission Control", Salles R. M. and Barria J. A., IEEE Communications Letters 8 (5) pp.320-322 (2004)
Publication Date:
01/05/2004
ISBN:

ISSN:


Abstract: